# SDR AALA202203129104

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737*
- Aircraft serial: 40584
- Aircraft time: 33,657 hours, 13,913 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L46003859GT
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR LOCK DOES NOT WORK. **SUPPLEMENTAL REPORT FOR AALA202203119104: REPLACED DOOR PER CMM 25-41-20. OPS CHECK GOOD** (CLOSED)
